Multiplicities of algebraic linear recurrences

Hans Peter Schlickewei Abteilung Mathematik Oberer Eselsberg, Universität Ulm

TBD mathscidoc:1701.331772

Acta Mathematica, 170, (2), 151-180, 1990.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:19 uploaded by actaadmin ] [ 280 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{hans1990multiplicities,
  title={Multiplicities of algebraic linear recurrences},
  author={Hans Peter Schlickewei},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203319633526481},
  booktitle={Acta Mathematica},
  volume={170},
  number={2},
  pages={151-180},
  year={1990},
}
Hans Peter Schlickewei. Multiplicities of algebraic linear recurrences. 1990. Vol. 170. In Acta Mathematica. pp.151-180. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203319633526481.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved